# SDR WX0A2015100572917

- Difficulty date: October 1, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N864GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49912
- Aircraft time: 53,583 hours, 35,857 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER SLAT RETRACTION, SLAT DISAGREE ILLUMINATED & LIGHT REMAINED ILLUMINATED.   COMPLETED QRH 27.8, LIGHT EXTINGUISHED CLIMBING THROUGH FLIGHT LEVEL 200.  FLIGHT CONTINUED, NO ROLLING TENDENCY NOTICED.  SLAT FLAP EXTENSION DURING APPROACH & LANDING NORMAL.  REFERENCE LOG PAGE 619226.  OPERATIONS CHECKED OK IAW AMM 27-80-00-5-0.  NO FAULTS NOTED.
